# SDR UPS08854131

- Difficulty date: November 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615368
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR AT BS 822-834 LONG 1 TO LONG 3L NOT PER SRM STANDARD REF SURVEY SEQUENCE 729-F1-38.  REPAIRED IAW DC8 SRM 53-2-1 FIG 7 SHT 1 REV 78.
